# SDR AALA20100316TUL18

- Difficulty date: March 16, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 67,756 hours, 35,923 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT WHEEL WELL PRESSURE DECK STATION 1003 OUTBOARD SIDE.  CRACK STOP DRILLED AND DOUBLER INSTALLED PER AARD53-30-00-13 AND SRM 53-01-00.
